MathSciNet Relay Station
MathSciNet bibliographic data
MR2239091 60H15 (35K55 35R60 60H40)
Bo, Lijun; Wang, Yongjin Stochastic Cahn-Hilliard partial differential equations with Lévy spacetime white noises. Stoch. Dyn. 6 (2006), no. 2, 229–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement